# SDR SWAA2014051428000

- Difficulty date: April 25, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 42,150 hours, 24,405 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT BS 986, BETWEEN RBL 29 TO RBL 45.  REPAIRED BEAM IAW ER & EA.
